It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 ... 40 41 42 43 44 45 46 47 48 49 50 Showing 881 - 900 of 1000 for minocycline. (0.003 seconds)


... Minocycline worked great for me, but only lasted about a year and a half. (4 replies)
... From what I've seen, minocycline is something you CAN take with food. It's tetracycline that you have to take on an empty stomach. ... (3 replies)
... I'm on an antibiotic (minocycline) and I know you are supposed to take it on an empty stomach but thats pretty hard for me to do. Does not taking it on an empty stomach or drinking milk with it have any effect on whether or not the antibiotic works??? Thanks. Can't find any research saying yay or nay. (3 replies)

... Tretracycline and minocycline worked for a little while but then stopped working. Right now I'm on erythromycin, which is helping for the most part. ... (8 replies)
... I took minocycline for a while when I first started getting acne in my early teens. I found it minorly effective but certainly useless if you have deep acne. ... (18 replies)
Back acne
Sep 23, 2007
... o get it alot, I tried many things. They will work for a while and then go back to normal. I just left it alone and they went away. I started taking spiro and minocycline about a month ago , I dont know if that helped but it cleared my face and my arm acne also. I will suggest not doing anything to it. ... (9 replies)
... you clear temporarily while the Spiro takes its time to kick in. Your doctor would not have prescribed them both for you if it wasn't safe. I continued taking Minocycline up until about 3 months into Spiro, then I weened myself off of it because it wasn't necessary any longer. ... (28 replies)
... I was on Minocycline (an antibiotic) when I started Spiro. I had aboslutely NO initial breakout (I think it's more common NOT to have one that it is to have one-- I've only heard of a few people on the boards saying they had one, and I don't think they were on an antibiotic). I'd start taking the Spiro right away if I were you. You could always talk to the pharmacist to see... (28 replies)
... Hi, I'm acutally not on Yasmin now. I take "Apri" (generic Desogen). I did at one time try Yasmin though, but it didn't really do anything for me. With antibiotics, some can cause GI upset (especially Doxycycline). Another side effect that you might get (with more long term use) is a yeast infection. Most of the time I took antbiotics it was Minocycline, which IMO is... (28 replies)
Birth Control
Sep 10, 2007
... I was on Yasmin last summer and it made me break out like CRAZY big painful under the skin pimples around my chin. I went off of it and on minocycline to clear it up and it took months and months. ... (2 replies)
... im 27 year old female with persistent, but i guess relatively mild/moderate acne. ive tried topicals in the past, as well as retin A and minocycline. each provided temporary relief, but i continue to have breakouts (almost always have some kind of breakout, maybe 1-2 days per month - if that- do i have clear skin). Anyway, i talked to the dr in the past about accutane and... (6 replies)
... Hey guys, I just started spiro, minocycline, differein. Is been 2 weeks and there is great progress but my skin is soooooooooooooooo dry. I was using jojoba oil to moisturize but is not helping. My skin is still sooooooooooo dry. Can someone recommend anything that will help? Also natural oil will be prefered. (6 replies)
... im 23 and a half and I just dont know what to do. Ive been only minocycline and doxycycline most recently but i really dont think they helped much at all. ... (3 replies)
Spiro
Aug 13, 2007
... I ws taking Minocycline when I started taking Spiro. After about a month or two though, I stopped the Mino because it seemed as though the Spiro was working well. ... (10 replies)
... The Mino kept me clear for another year or 2, but then I started a different acne treatment (Spironolactone) which worked wonders, so I didn't need the Mino anymore. I took 100 mg twice daily. And IMO, it's much better than Doxy. I used to get really nauseas with Doxy, but no problems whatsoever with Mino. Another idea is to add in a topical antibiotic to your regimen.... (5 replies)
... How long have you been clear with the minocycline and what is your dosage? ... (5 replies)
... The same thing happened to me after ~1 year of Doxy. My derm switched me to Minocycline, which got my skin clear again within a few weeks. (5 replies)
Spiro
Jul 25, 2007
... I'd ask for an oral antibiotic such as Minocycline or Doxycycline. This will get you through the waiting period before Spiro kicks in. You could also ask for a topical antibiotic such as Clindamycin. ... (10 replies)
Hyrone Cream 2.5%
Jul 22, 2007
... I've never been perscribed Hyrone Cream, so i can't say from personal experience, but i do know that it's used for skin conditions. Just a side note you said you were on minocycline, i'm also on it and i'm finding myself very very nauseous. Are you experiencing any of that? (2 replies)
Hyrone Cream 2.5%
Jul 22, 2007
... Ive been on minocycline for almost 3 weeks now, dont see much of a difference but I guess its still too early. ... (2 replies)


Associated Tags: benzoyl peroxide, erythromycin, minocycline

Pages: 1 ... 40 41 42 43 44 45 46 47 48 49 50

All times are GMT -7. The time now is 12:41 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!